# SDR CHQA200800205

- Difficulty date: October 18, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N647BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7399
- Aircraft time: 17,533 hours, 14,683 cycles
- Engine: Ge CF343B1
- Engine time: 17,532 hours, 14,681 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Starter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5622, SDF TO IAH.  DURING TAKEOFF AT APPROXIMATELY 400FT THE FLIGHT CREW RECEIVED A L ENGINE START STATUS MESSAGE AND CYCLED ON AND OFF EVERY 5 TO 10 SECONDS.  THE FLIGHT LEVELED OFF AT 10,000FT AND THE FLIGHT CREW RAN THROUGH THE QRH CHECKLISTS.  AFTER COMPLETING THE QRH LIST THE INDICATION CONTINUED CYCLING.  THE FLIGHT THEN LANDED BACK AT SDF WITHOUT INCIDENT.  MAINTENANCE FOUND A WIRE CHAFED AT CONNECTOR P24EZ ON THE E1 AIR TURBINE STARTER.  THE WIRE WAS REPAIRED AND THE SYSTEM OPERATED NORMALLY.
